Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



On truncated Wiener-Hopf operators and $ BMO(\mathbb{Z})$

Author: Marcus Carlsson
Journal: Proc. Amer. Math. Soc. 139 (2011), 1717-1733
MSC (2010): Primary 47G10; Secondary 47B35
Published electronically: November 5, 2010
MathSciNet review: 2763760
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a tractable estimate for the norm of a truncated Wiener-Hopf operator in terms of the discrete $ BMO$-space. We also improve earlier norm estimates as well as obtain new, more tractable, criteria for compactness.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47G10, 47B35

Retrieve articles in all journals with MSC (2010): 47G10, 47B35

Additional Information

Marcus Carlsson
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

Keywords: Wiener-Hopf operators, Hankel operators, Toeplitz operators, finite interval convolution operators
Received by editor(s): February 10, 2010
Received by editor(s) in revised form: May 20, 2010
Published electronically: November 5, 2010
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2010 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia